Since on synthroid i have been irritable and having bouts of diahrea
Does synthroid cause anyone bowel problems?
Question posted by Re Re on 13 July 2010
Last updated on 9 February 2018
Hi Re Re,
If your having upper arm pain, you might be hypo right now. Muscle pain is one of the symptoms of being hypo.
I have been on synthroid since I was 18, and at the age of 38, had most of my thyroid removed. I used to know every restroom, on any given route I used, from Virginia, to Florida. I found the drug, 'Lomotil", somewhere, and asked my doc for a script. He was really stingy with it. I found out that it is a controlled drug, and it would be hard to get. I was in the hospital for other things, and a colonoscopy was ordered. The gastro doc that did it, seemed like a keeper. I talked to him, and told him that I knew that the diarhea was caused by nothing other than the synthroid. I told him that I'd had it for as long as I was on the drug, and when I stopped it for a few days, the symptoms went away. I told him that I had decided to stop the medication.
I was tired of living my life on the toilet! Simple as that.I suppose that he realized that I was dead serious, and decided that if someone needs one drug for life, they have to have it, and if I would take both drugs, that was fine. It has been 18 years. Remember, it is your body. Find a doc who will consider your opinions!
I did see somethings to watch for;
:Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing.
I would take some imodium when this occurs. For years i would just deal with it when i would have episodes of diahrea then my aunt said take an imodium. I thought damn why didnt i think of that.
Hi, yes it does... Diarrhea, vomiting, or abdominal cramps (stomach cramps),
These are serious side effects, contact your Doctor ASAP... from a caring individual.
Do not wait.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.